# SDR A6WA201543377

- Difficulty date: December 17, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 31,776 hours, 30,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R352891
- Condition: Corroded
- Location: Bs 374-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 27, INBD & OTBD FLANGES, BS 574 - 621, HAVE CORRODED FASTENER HOLES.  REMOVED CORROSION IAW AWAC SUPPLEMENT 14-029.  R & R  IAW SRM 51-24-36, 51-40-11, 51-61-43 & REO 601R-53-61-3778 REV A.
